MAUDE Adverse Event Report: MERIT MEDICAL RICHMOND CUSTOM CARDIOVASCULAR KIT; CARDIOVASCULAR PROCEDURE KIT

MERIT MEDICAL RICHMOND CUSTOM CARDIOVASCULAR KIT; CARDIOVASCULAR PROCEDURE KIT
Catalog Number K09T-01138
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the device arrived with a break in the seal of the packaging.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The complaint was confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
CUSTOM CARDIOVASCULAR KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester VA 23836
Manufacturer (Section G)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester VA 23836
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22091828
Report Number1125782-2025-00007
Device Sequence Number6947676
Product Code OEZ
UDI-Device Identifier00884450336007
UDI-Public00884450336007
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Catalogue NumberK09T-01138
Device Lot NumberT3148676
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown